# SDR 2022FA0000260

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: General aviation
- Engine: Ge GENX2B67B
- Engine time: 16 hours, 9 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Part number: 2445M40G02
- Part serial: GWN0W51F
- Condition: Chattering
- Location: Engine Hpc
- Component: Hpc Rotor, Ge
- Component part number: 2305M51G09
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TOOLING DAMAGE ON THE FORWARD SIDE OF HPC STAGE 7 OF THE 6 TO 10 SPOOL
